# SDR AALA202101059005

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,592 hours, 15,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CABIN INTERCOMMUNICATION DATA SYSTEM EMERGENCY POWER SUPPLY UNIT TEST, FAULT EMERGENCY POWER SUPPLY UNIT (13WL).  REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) BATTERY, PER AMM 33-51-38.
